JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FUZZY SUBALGEBRAS WITH THRESHOLDS IN BCK/BCI-ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
FUZZY SUBALGEBRAS WITH THRESHOLDS IN BCK/BCI-ALGEBRAS
Jun, Young-Bae;
  PDF(new window)
 Abstract
Using the belongs to relation () and quasi-coincidence with relation (q) between fuzzy points and fuzzy sets, the concept of ()-fuzzy subalgebras where are any two of with was introduced, and related properties were investigated in [3]. As a continuation of the paper [3], in this paper, the notion of a fuzzy subalgebra with thresholds is introduced, and its characterizations are obtained. Relations between a fuzzy subalgebra with thresholds and an ()-fuzzy subalgebra are provided.
 Keywords
belong to;quasi-coincident with;()-fuzzy subalgebra;fuzzy subalgebra with thresholds;fuzzifying subalgebra;t-implication-based subalgebra;
 Language
English
 Cited by
1.
Interval-valued -fuzzy K-algebras, Applied Soft Computing, 2011, 11, 1, 1213  crossref(new windwow)
2.
Soft set theory applied to p-ideals of BCI-algebras related to fuzzy points, Neural Computing and Applications, 2011, 20, 8, 1313  crossref(new windwow)
3.
Soft ideals of BCK/BCI-algebras based on fuzzy set theory, International Journal of Computer Mathematics, 2011, 88, 12, 2502  crossref(new windwow)
 References
1.
S. A. Bhatti, M. A. Chaudhry, and B. Ahmad, On classification of BCI-algebras, Math. Jpn. 34 (1989), no. 6, 865-876

2.
S. K. Bhakat and P. Das, ($\in,\in\bigvee$q)-fuzzy subgroup, Fuzzy Sets and Systems 80 (1996), 359-368 crossref(new window)

3.
Y. B. Jun, On ($\alpha,\beta$-fuzzy subalgebras of BCK/BCI-algebras, Bull. Korean Math. Soc. 42 (2005), no. 4, 703-711 crossref(new window)

4.
J. Meng and Y. B. Jun, BCK-algebras, Kyungmoon Sa Co., Korea (1994)

5.
P. M. Pu and Y. M. Liu, Fuzzy topology I, Neighborhood structure of a fuzzy point and Moore-Smith convergence, J. Math. Anal. Appl. 76 (1980), 571-599 crossref(new window)

6.
M. S. Ying, On standard models of fuzzy modal logics, Fuzzy Sets and Systems, 26 (1988), 357-363 crossref(new window)

7.
M. S. Ying, A new approach for fuzzy topology (I), Fuzzy Sets and Systems, 39 (1991), 303-321 crossref(new window)

8.
X. Yuan, C. Zhang, and Y. Ren, Generalized fuzzy groups and many-valued implications, Fuzzy Sets and Systems 138 (2003), 205-211 crossref(new window)